Started taking setraline. Think I am suffering side effects of dicky tum and dizziness. Anyone who has had these how long do they last?
@Pudding I’m on 200mg & I had a racing heart at the beginning that made me feel terrible aswell as the usual nausea. Side effects diminished after a month for me. Took 8 weeks to see an improvement. My dosage increased gradually tho.
I’ve just had my first one today. 50mg. Don’t think I can cope with diarrhoea for 4 weeks.
Hope it stops for you soon! Goodness, as if we need anything else. That’s what puts me off a/d’s. Been on them in the past. The only one that worked without side effects for me was Amitriptyline which I took for nerve pain. I also had Gabapentin which was ok. I’ve been on quite a few different antidepressants in the past for anxiety, none of them really helped. And often the side effects just end up making you stop taking them. I hope they take the edge off for you if you decide to continue, or maybe adjust dose or change to another one. But grief is grief and imho no tablet is going to stop the true feelings of grief. xxx
As Tuesday and Wednesday I didn’t feel too bad I think 1 is enough. I don’t think anti depressants are for me. I think I’d rather feel depressed than like this. I now wish I had stuck to my guns and not tried them.
They do take a long time to kick in. It’s often the side effects though that put you off in the first place. And sometimes if they do start to cause you feeling depressed, you then begin to wonder if it’s you feeling worse yourself, or whether it’s the actual tablets! Might be worth asking your GP for a different brand.
I am starting to think the cure is worse than the disease. I think the weekend might just have been one of those waves of grief and I am going to try without which was my first plan.
Have you ever tried Kalms (the natural remedy?). I’ve never tried them, but I know a lot of people say they are good for relaxing, and especially at night. A few other people I know have tried the Rescue Remedy drops that you get from the health shops.
No I haven’t. Grateful for all advice. Neighbours knowing I have been down are stepping up their support. So I think I will try people power rather than meds
I’ve just started taking these and have been feeling so dreadful, plus when I looked through the side effects and things to avoid it says if you are on diabetes medication you shouldn’t be taking this! Honestly, think I might stop as they never did any good before!
@Guineapig65 . They’re killing aren’t they. If I can’t even last 1 day. They also say don’t take with omeprazole which I am on and also precludes my occasional use of cocodamol for my pain. Just not worth it. I daren’t fall over and this dizziness is a killer. Moving VERY carefully till the effect wears off.
Can’t beat yourself up for trying them, had they proved okay it would have been the right decision.
Thanks @miker. I seem to react to a lot of meds. Can’t take anti inflammatories either which make mr breathless and reacted to a form of diuretic which gave me something like cramp but in my throat. That was scary. Must just be one of those people.
@Guineapig65 . How’s the ankle?
@Pudding I am on mitazipine 15 mg , they knock me straight to sleep when I close my eyes . For that alone I like them but I don’t want them forever
I have e mailed the surgery to tell them medication is not a route I am going to continue. Side effects wearing off. Thank god.
I found 15 mg of mirtazapine worked for me. I now no longer take anything as they did the trick. They definitely work at that level .for sedation.
@Jol My doctor also put me on Mirtazipine 15 mg but upped the dose to 30mg but the higher dose didn’t help with sleeping which I did read lower dose better for getting to sleep so I’m back down to 15mg and I can say they are really helping, and I don’t lie awake for hours with thoughts going round and round in my head, no side effects apart from constantly feel hungry but I make sure I have healthy food in between my meals and after being on them for 2 months I haven’t put on any weight,
I don’t think my doctor would be happy with that one for me due to my sleep apnoea.